# SDR VNAA20250320039

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180247
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00202845 SN: 00536 DISCREPANCY: PAX DOOR INNER SKIN FOUND TO BE CORRODED. CORRECTIVE ACTION: REPAIRED: LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR INNER SKIN PN 601R318024-7 IAW CRJ700 SRM 51-40-11-001-001-A01REFERENCE HN 00200644 FOR INSTALLATION OF INNER SKIN.
